# SDR CALA2024111501151

- Difficulty date: November 11, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 105,858 hours, 20,057 cycles
- Engine: Pwa PW4077
- Engine time: 75,608 hours, 1,453,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ATC NOTIFIED US BLACK SMOKE COMING OU T ON LEFT ENGI NE AND FEW FOUND IDG OIL APPEARS HIGH, ENGINE OIL ALSO INDICATED HIGH. DRAINED IDG TO LEVEL, ALSO DRAINED ENGINE OIL. CREW REQUEST ENGINE RUN, FOR VERIFICATION. ACP'N RUN AT THIS TIME. AFTER ENGINE RUN, #1 BOOM STALL, N1 FROZEN. WILL PULL CHIPS AFTER OFF LOAD. PULLED ALL CHIP DETECTORS, NO METALLIC FUZZ OR DEBRIS, BUT FAN IS DEFINATELY FROZEN. (SUSPECT ENGINE BEARING)
